# SDR SWAA2017091416332

- Difficulty date: September 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 50,649 hours, 29,560 cycles
- Engine: Cfmint CFM567B22
- Engine time: 2,783 hours, 1,693 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Shaft
- Condition: Sheared
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE OIL FILTER BYPASSED. DIVERTED, AND DECLARED AN EMERGENCY.  FOUND ACCESSARY GEAR BOX ELECTRONIC ENGINE CONTROL ALTERNATOR SHAFT SHEARED.  R & R THE 1 ENGINE IAW MT.
